Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1341 to 1400 of 1835

1341
Radial and non-radial solutions to an elliptic problem on annular domains in Riemannian manifolds with radial symmetry

Morabito, Filipporesearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.258, no.5, pp.1461 - 1493, 2015-03

1342
RADIAL TRANSONIC SHOCK SOLUTIONS OF EULER-POISSON SYSTEM IN CONVERGENT NOZZLES

Bae, Myoungjeanresearcher; Park, Yong, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, v.11, no.5, pp.773 - 791, 2018-10

1343
Radon numbers and the fractional Helly theorem

Holmsen, Andreas F.researcher; Lee, Donggyu, Israel Journal of Mathematics, v.241, no.1, pp.433 - 447, 2021-03

1344
Rainbow structures in locally bounded colorings of graphs

Kim, Jaehoonresearcher; Kuhn, Daniela; Kupavskii, Andrey; Osthus, Deryk, RANDOM STRUCTURES & ALGORITHMS, v.56, no.4, pp.1171 - 1204, 2020-07

1345
Ramp-Preserving Denoising for Conductivity Image Reconstruction in Magnetic Resonance Electrical Impedance Tomography

Lee, Chang-Ockresearcher; Jeon, Kiwan; Ahn, Seonmin; Kim, Hyung Joong; Woo, Eung Je, IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING, v.58, no.7, pp.2038 - 2050, 2011-07

1346
Ramsey-minimal saturation numbers for matchings

Ferrara, Michael; Kim, Jaehoonresearcher; Yeager, Elyse, DISCRETE MATHEMATICS, v.322, pp.26 - 30, 2014-05

1347
RANDOM WALKS AT RANDOM TIMES: CONVERGENCE TO ITERATED LEVY MOTION, FRACTIONAL STABLE MOTIONS, AND OTHER SELF-SIMILAR PROCESSES

Jung, Paulresearcher; Markowsky, Greg, ANNALS OF PROBABILITY, v.41, no.4, pp.2682 - 2708, 2013-07

1348
Random-Time Isotropic Fractional Stable Fields

Jung, Paulresearcher, JOURNAL OF THEORETICAL PROBABILITY, v.27, no.2, pp.618 - 633, 2014-06

1349
Rank gain of Jacobian varieties over finite Galois extensions

Im, Bo-Haeresearcher; Wallace, Erik, JOURNAL OF NUMBER THEORY, v.184, pp.68 - 84, 2018-03

1350
RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Bae, Sung-Hanresearcher; KANG, PL, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90, 1995-08

1351
Rank-width and tree-width of H-minor-free graphs

Fomin, FV; Oum, Sang-ilresearcher; Thilikos, DM, EUROPEAN JOURNAL OF COMBINATORICS, v.31, no.7, pp.1617 - 1628, 2010-10

1352
Rank-width and vertex-minors

Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.95, no.1, pp.79 - 100, 2005-09

1353
Rank-width and well-quasi-ordering

Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.22, no.2, pp.666 - 682, 2008

1354
Rank-width and well-quasi-ordering of skew-symmetric or symmetric matrices

Oum, Sang-ilresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.436, no.7, pp.2008 - 2036, 2012-04

1355
Rank-width is less than or equal to branch-width

Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.57, no.3, pp.239 - 244, 2008-03

1356
Rank-width of random graphs

Lee, Choongbum; Lee, Joonkyung; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.70, no.3, pp.339 - 347, 2012-07

1357
Rank-width: algorithmic and structural results

Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

1358
Ranks of rational points of the Jacobian varieties of hyperelliptic curves

Im, Bo-Haeresearcher; Kim, Byoung Du, JOURNAL OF NUMBER THEORY, v.195, pp.23 - 50, 2019-02

1359
RAPOPORT–ZINK SPACES OF HODGE TYPE

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e8, pp.1 - 110, 2018-06

1360
RAPOPORT–ZINK UNIFORMIZATION OF HODGE-TYPE SHIMURA VARIETIES

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e16, pp.1 - 36, 2018-09

1361
Rate of convergence in nonlinear Hartree dynamics with factorized initial data

Chen, Li; Lee, JiOonresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.52, no.5, 2011-05

1362
Rate of Convergence Towards Hartree Dynamics

Chen, Li; Lee, JiOonresearcher; Schlein, Benjamin, JOURNAL OF STATISTICAL PHYSICS, v.144, no.4, pp.872 - 903, 2011-08

1363
Rate of Convergence Towards Semi-Relativistic Hartree Dynamics

Lee, JiOonresearcher, ANNALES HENRI POINCARE, v.14, no.2, pp.313 - 346, 2013-03

1364
Rational cobordisms and integral homology

Aceto, Paolo; Celoria, Daniele; Park, JungHwanresearcher, COMPOSITIO MATHEMATICA, v.156, no.9, pp.1825 - 1845, 2020-09

1365
Rational curves on blowing-ups of projective spaces

Kim, Bumsig; Lee, Yongnamresearcher; Oh, Kyungho, MICHIGAN MATHEMATICAL JOURNAL, v.55, no.2, pp.335 - 345, 2007-08

1366
Rational curves on quotients of abelian varieties by finite groups

Im, Bo-Haeresearcher; Larsen, Michael, MATHEMATICAL RESEARCH LETTERS, v.22, no.4, pp.1145 - 1157, 2015-08

1367
Ray class fields generated by torsion points of certain elliptic curves

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-Sung, RAMANUJAN JOURNAL, v.28, no.3, pp.341 - 360, 2012-08

1368
RAY CLASS INVARIANTS OVER IMAGINARY QUADRATIC FIELDS

Jung, Ho-Yun; Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, TOHOKU MATHEMATICAL JOURNAL, v.63, no.3, pp.413 - 426, 2011-09

1369
Re: Mortality Related to Extreme Temperature for 15 Cities in Northeast Asia Response

Chung, Yeonseungresearcher; Bell, Michelle L.; Kim, Ho, EPIDEMIOLOGY, v.26, no.5, pp.E63 - E63, 2015-09

1370
REAL ORTHOGONALIZING WEIGHTS FOR BESSEL POLYNOMIALS

EVANS, WD; EVERITT, WN; Kwon, Kil Hyunresearcher; LITTLEJOHN, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.49, no.1-3, pp.51 - 57, 1993-12

1371
Real projective manifolds developing into an affine space

Chae, Youn Ki; Choi, Suhyoungresearcher; Park, Chan-Young, INTERNATIONAL JOURNAL OF MATHEMATICS, v.4, no.2, pp.179 - 191, 1993-04

1372
REAL QUADRATIC FUNCTION FIELDS OF RICHAUD-DEGERT TYPE WITH IDEAL CLASS NUMBER ONE

Bae, Sung-Hanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.140, no.2, pp.403 - 414, 2012-02

1373
Realization Spaces of Arrangements of Convex Bodies

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, DISCRETE & COMPUTATIONAL GEOMETRY, v.58, no.1, pp.1 - 29, 2017-07

1374
RECENT ADVANCES IN DOMAIN DECOMPOSITION METHODS FOR TOTAL VARIATION MINIMIZATION

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.24, no.2, pp.161 - 197, 2020-06

1375
RECENT DEVELOPMENT OF IMMERSED FEM FOR ELLIPTIC AND ELASTIC INTERFACE PROBLEMS

Jo, Gwanghyun; Kwak, Do Youngresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.23, no.2, pp.65 - 92, 2019-06

1376
Reconstructing small perturbations of scatterers from electric or acoustic far-field measurements

Lim, Mikyoungresearcher; Louati, K; Zribi, H, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v.31, no.11, pp.1315 - 1332, 2008-07

1377
Reconstruction of closely spaced small inclusions

Ammari, H; Kang, HB; Kim, E; Lim, Mikyoungresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.42, no.6, pp.2408 - 2428, 2005

1378
Reconstruction of conductivity using the dual-loop method with one injection current in MREIT

Lee, Tae Hwi; Nam, Hyun Soo; Lee, Min Gi; Kim, Yong Jungresearcher; Woo, Eung Je; Kwon, Oh In, PHYSICS IN MEDICINE AND BIOLOGY, v.55, no.24, pp.7523 - 7539, 2010-12

1379
Reconstruction of small interface changes of an inclusion from modal measurements II: The elastic case

Ammari, H; Beretta, E; Francini, E; Kang, H; Lim, Mikyoungresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.94, no.3, pp.322 - 339, 2010-09

1380
Reconstruction of the shape of an inclusion from Elastic Moment Tensors

Lim, Mikyoungresearcher; Yu, S, Contemporary Mathematics, pp.61 - 76, 2011-06

1381
Recovery of finite missing samples in two-channel oversampling

Kim J.M.; Kwon, Kil Hyunresearcher, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.6, no.2, pp.185 - 198, 2007-05

1382
Recovery of Finite Missing Samples in Two-channel Oversampling

Kwon, K. H., 2007-05

1383
Recovery of missing samples for oversampling in shift invariant spaces

KANG, Sin-Uk; Kwon, Kil-Hyunresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.391, no.1, pp.139 - 146, 2012-07

1384
Recovery of Missing Samples from Oversampled Bandpass Signals and Its Stability

Kang, Sinuk; Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E96A, no.6, pp.1412 - 1420, 2013-06

1385
Recovery of missing samples in multi-channel oversampling of multi-banded signals

J. M. Kim; Kwon, Kil Hyunresearcher, WORLD ACADEMY OF SCIENCE, ENGINEERING AND TECHNOLOGY, v.8, no.0, pp.230 - 232, 2005-12

1386
Recurrence of transformations with absolutely continuous invariant measures

Choe, Geon Horesearcher, APPLIED MATHEMATICS AND COMPUTATION, v.129, no.2-3, pp.501 - 516, 2002-07

1387
Recurrence speed of multiples of an irrational number

Choe, Geon Horesearcher; Seo, BK, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.77, no.7, pp.134 - 137, 2001-09

1388
Recursive Formulae for the Multiplicative Partition Function

JUN KYO KIM; Hahn, Sang-Geunresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.22, no.1, pp.213 - 216, 1999-01

1389
Reduction factor of multigrid iterations for elliptic problems

Kwak, D.Y.researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.32, no.1, pp.7 - 15, 1995-01

1390
REDUCTION FOR STOCHASTIC BIOCHEMICAL REACTION NETWORKS WITH MULTISCALE CONSERVATIONS

Kim, Jae Kyoungresearcher; Rempala, Grzegorz A.; Kang, Hye-Won, MULTISCALE MODELING & SIMULATION, v.18, no.4, pp.1376` - 1403, 2017-10

1391
Reduction of multiscale stochastic biochemical reaction networks using exact moment derivation

Kim, Jae Kyoungresearcher; Sontag, Eduardo D., PLOS COMPUTATIONAL BIOLOGY, v.13, no.6, 2017-06

1392
Refinalbe functions from Blaschke products

Kim, Hong Ohresearcher; CHARLES A. MICCHELLI; MARIANTONIA COTRONEI; MARIA LAURA LO CASCIO; TOMAS SAUER, RENDICONTI DI MATEMATICA, SERIE VII, v.26, pp.267 - 290, 2006-09

1393
Refined restricted inversion sequences

Kim, Dongsuresearcher; Lin, Zhicong, Seminaire Lotharingien de Combinatoire, v.78B, 2017

1394
Regression fractional hot deck imputation

Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.36, no.3, pp.423 - 434, 2007-09

1395
Regular subgraphs of uniform hypergraphs

Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.119, pp.214 - 236, 2016-07

1396
REGULAR SYSTEMS OF PATHS AND FAMILIES OF CONVEX SETS IN CONVEX POSITION

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.368, no.5, pp.3271 - 3303, 2016-05

1397
Regularity of Dual Gabor Windows

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ABSTRACT AND APPLIED ANALYSIS, 2013

1398
Regularity of solutions to regular shock reflection for potential flow

Bae, Myoungjeanresearcher; Chen, Gui-Qiang; Feldman, Mikhail, Inventiones Mathematicae, v.175, no.3, pp.505 - 543, 2009-03

1399
Regularized aggregation of statistical parametric maps

Wang, Li-Yu; Chung, Jongik; Park, Cheolwooresearcher; Choi, Hosik; Rodrigue, Amanda L.; Pierce, Jordan E.; Clementz, Brett A.; et al, HUMAN BRAIN MAPPING, v.40, no.1, pp.65 - 79, 2019-01

1400
Regularized boxplot via convex clustering

Choi, Hosik; Poythress, J. C.; Park, Cheolwooresearcher; Jeon, Jong-June; Park, Changyi, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.89, no.7, pp.1227 - 1247, 2019-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0